# SDR ZZDA2010448

- Difficulty date: September 26, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ARE OUT AT SEATS ROWS 1, 2, 3 AND 10.  ALSO BETWEEN THE FWD LAV AND G2 GALLEY.  REPLACED BATTERY SUPPLY ASSY ABOVE SEAT 3DF OPS CHECK NORMAL REF 33-51.
